# SDR USAA2009072791913

- Difficulty date: July 16, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22909
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 500D BETWEEN S20L & S21L.  REPAIRED FUSELAGE FRAME AT BS 500D BETWEEN S20L & S21L IAW B737 SRM 53-00-07 REPAIR 13 & US AIRWAYS EA 101281.
